# SDR CA040106002

- Difficulty date: January 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,226 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED APPROXIMATELY 30 MINUTES FROM DESTINATION, THAT NR 2 ENGINE OIL PRESSURE HAD DROPPED BELOW MINIMUM.  CREW ELECTED TO PERFORM IN FLIGHT SHUT DOWN. CREW REQUESTED CFR AND LANDED WITHOUT INCIDENT. INSPECTION REVEALED NR 2 ENGINE 2 QTS LOW WITH NO SOURCE OF OIL LEAKS. AGB CHIP DETECTOR REVEALED SOME METAL DEBRIS. CHIP DETECTOR TROUBLESHOOTING KIT WAS INSTALLED AND SECOND INSPECTION OF THE CHIP DETECTOR REVEALED A SIGNIFICANT AMOUNT OF METAL. A BOROSCOPE INSPECTION REVEALED THAT THE AXIS P GEAR WAS MISSING TEETH AND THAT THE AXIS B-B GEAR WAS HEAVILY WORN. LAB ANALYSIS OF THE REMOVED DEBRIS CONFIRMED TO BE M50 MATERIAL. ENGINE WAS REPLACED.
